# SDR ASOA04800

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT CARGO AFT WALL TO FLOOR SUPPORT ANGLE AT FS 621 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT CARGO AFT WALL TO FLOOR SUPPORT ANGLE AT FS 621 IAW EO 601R-53-61-1179.
